PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 143 | 3 | 207-220
Tytuł artykułu

Fragmentability and σ-fragmentability

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Recent work has studied the fragmentability and σ-fragmentability properties of Banach spaces. Here examples are given that justify the definitions that have been used. The fragmentability and σ-fragmentability properties of the spaces $ℓ^∞$ and $ℓ_c^∞({Γ})$, with Γ uncountable, are determined.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
143
Numer
3
Strony
207-220
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-09-02
poprawiono
1993-05-14
Twórcy
autor
  • Department of Mathematics, University College London, Gower Street, London WC1E 6BT, U.K.
autor
  • Department of Mathematics, GN-50, University of Washington, Seattle, Washington 98195, U.S.A.
autor
  • Department of Mathematics, University College London, Gower Street, London WC1E 6BT, U.K.
Bibliografia
  • [1] G. Choquet, Lectures on Analysis, Vol. 1, Benjamin, New York, 1969.
  • [2] R. Engelking, General Topology, PWN, Warszawa, 1977.
  • [3] R. W. Hansell, J. E. Jayne and M. Talagrand, First class selectors for weakly upper semi-continuous multi-valued maps in Banach spaces, J. Reine Angew. Math. 361 (1985), 201-220 and 362 (1986), 219-220.
  • [4] R. Haydon and C. A. Rogers, A locally uniformly convex renorming for certain C(K), Mathematika 37 (1990), 1-8.
  • [5] J. E. Jayne, I. Namioka and C. A. Rogers, Norm fragmented weak compact sets, Collect. Math. 41 (1990), 133-163.
  • [6] J. E. Jayne, I. Namioka and C. A. Rogers, σ-Fragmented Banach spaces, Mathematika 39 (1992), 161-188 and 197-215.
  • [7] J. E. Jayne, I. Namioka and C. A. Rogers, Topological properties of Banach spaces, Proc. London Math. Soc. (3) 66 (1993), 651-672.
  • [8] J. E. Jayne, I. Namioka and C. A. Rogers, σ-Fragmented Banach spaces, II, preprint.
  • [9] J. E. Jayne and C. A. Rogers, Borel selectors for upper semi-continuous set-valued maps, Acta Math. 155 (1985), 41-79.
  • [10] J. E. Jayne, J. Orihuela, A. J. Pallarés and G. Vera, σ-Fragmentability of multivalued maps and selection theorems, J. Funct. Anal. 115 (1993).
  • [11] J. L. Kelley, General Topology, Springer, New York, 1975.
  • [12] I. Namioka, Radon-Nikodým compact spaces and fragmentability, Mathematika 34 (1987), 258-281.
  • [13] I. Namioka and R. Pol, Mappings of Baire spaces into function spaces and Kadec renorming, Israel J. Math. 78 (1992), 1-20.
  • [14] N. K. Ribarska, Internal characterization of fragmentable spaces, Mathematika 34 (1987), 243-257.
  • [15] N. K. Ribarska, A note on fragmentability of some topological spaces, C. R. Acad. Bulgare Sci. 43 (1990), 13-15.
  • [16] Z. Semadeni, Banach Spaces of Continuous Functions, Vol. 1, PWN, Warszawa, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv143i3p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.